# SDR CALA2025012700205

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347556521200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TORSION BOX COVER SHEET UPPER SURFACE HAS SEVERAL SPOT S OF CORROSION BETWEEN FR 53-56. GEN BY N078570 ON HAECO LCQ NR 9293020/37020
